# SDR 97FDEA00490

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46625
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Ws 402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA XORS - 402, STRINGER NR 37, FOUND CLIP CRACKED ON RIGHT WING LOWER SURFACE.  *S/D*  REMOVED AND REPLACED CLIP (REF DWG ARB 0807), PER SRM 51-31-01.
